# SDR SWIA200211124

- Difficulty date: August 9, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 7,992 hours, 7,723 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE SMELL IN COCKPIT JUST AFTER TAKEOFF.  FLIGHT ATTENDANT REPORTED THE SAME SMELL IN THE CABIN WITH A VERY LIGHT SMOKE IN THE REAR OF THE CABIN.  VISUALLY INSPECTED CABIN LIGHTING AND BALLAST FOR EVIDENCE OF OVERHEAT.  NO FAULTS FOUND.  RAN LEFT AND RIGHT ECS, DID DETECT SLIGHT ODOR.  RAN PACKS IN HOT, NO SMOKE OCCURRED AND AFTER SEVERAL MINUTES ODOR WAS NOT DETECTABLE.  SELECTED PACKS BACK TO COLD, NO ODOR PRESENT AND PACK OPERATION NORMAL.  UNABLE TO DUPLICATE ANY SMOKE.
